# SDR DALA1319389212

- Difficulty date: September 25, 2010
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 37,599 hours, 20,131 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: SA90550012X
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE HORIZONTAL STABILIZER RT UPPER AFT SKIN PANEL.   REPAIRED IAW 02-460214-12, ME06 02-460214-12.
